# SDR DALA2022041202531

- Difficulty date: April 8, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 68,185 hours, 25,525 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8587294) DURING INSPECTION FOUND ROW 13 ABC NOT ATTACHED TO THE FLOOR. SECURED ROW 13 ABC IAW B 737 AMM 25-22.
